Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal rash??

Posted by candybear on August 5, 2004, at 14:28:45

In reply to Re: Lamictal rash?? Robert B, posted by theo on July 23, 2004, at 18:37:24

Hi, I'm new here -- glad to find this place.

I started Lamictal in late Feb. of this year, so I'm about 5 months and a week into the 6-month window. I am also on desipramine, Effexor and Risperdal.

I started noticing unconnected, non-itchy, -bumpy, -painful red splotches all up and down my legs last week. They got infinitely worse after being out baking in the sun for a couple of hours over last weekend.

The desipramine can cause photosensitivity, so I'm wondering if that's it, but I'm frantic about "lamictal rash," because of all the mood stabilizers I've tried (Depakote, Trileptal, Topamax), it's the only one that's worked well for me, and I'd hate to lose it. My pdoc said to give it a couple more days and if it's not better, stop it and go to the ER.

From what I've read on this thread, my disconnected little splotches don't really sound like the awful rashes the others have described, but I am just curious if anyone here has come up with anything similar.

Thanks...

candybear


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:candybear thread:366982
URL: http://www.dr-bob.org/babble/20040805/msgs/374410.html